advertisement
Question
Posted by: BB | 2010/09/09

Spotting????

I stop the pill the 4th Aug had a strong period from the 8th till about the 12th Aug. I was suppose to have my next period on th 1st or 2nd Sept but instead I had a very light period or spotting for a few days. For the past 2/3 days I see on the toiletpaper red spotting and later the day it turns brown. What does this mean?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo BB
This is a very light menstruation - the brown colour is just old blood that takes a while to come down. It may be due to the changes in hormone levels. It may take a month or so for your cycle to normalize.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/13

Hallo BB
This is a very light menstruation - the brown colour is just old blood that takes a while to come down. It may be due to the changes in hormone levels. It may take a month or so for your cycle to normalize.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement